Asymptotic behavior of solution of the inverse problem for weakly nonlinear ultraparabolic equation

  • N.P. Protsakh Institute for Applied Problems of Mechanics and Mathematics, 3b Naukova str., 79060, Lviv, Ukraine
Keywords: inverse problem, ultraparabolic equation, generalized solution
Published online: 2013-12-30


The inverse problem with the integral overdetermination condition for a weakly nonlinear ultraparabolic equation with unknown time-dependent multiplier of the right-hand side of the equation is considered. The conditions when a weak solution decreases to zero as the time variable increases are found.
Article metrics
PDF downloads: 85
Abstract views: 249
How to Cite
Protsakh N. Asymptotic Behavior of Solution of the Inverse Problem for Weakly Nonlinear Ultraparabolic Equation. Carpathian Math. Publ. 2013, 5 (2), 326-335.